# SDR DALA2024070206712

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0421969) FWD CARGO RH TRANSITION PANEL BS500D-500L HAS MUTIPLE AREAS OF CORROSION DOT 19/126. REMOVED AND REPLACED RH TRANSITION PANEL (CHANNEL) SECTION IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND B737 SRM 53-30-53-O1.
